MathSciNet Relay Station
MathSciNet bibliographic data
MR1425324 20F55 (20C20)
Geck, Meinolf; Michel, Jean "Good'' elements of finite Coxeter groups and representations of Iwahori-Hecke algebras. Proc. London Math. Soc. (3) 74 (1997), no. 2, 275–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement